Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 70, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 3, 2007, 1:44 AM CDT for Audubon County, Carroll County, Crawford County, Iowa. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 1:44 AM CDT (06:44 UTC)
- Expired
- Apr 3, 2007, 2:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
Counties Audubon County, IA, Carroll County, IA, Crawford County, IA
The radar
The Des Moines radar (KDMX), 111 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 1:45 AM CDT | HAIL 0.88 | 3 Wnw Audubon, IA | |
| Apr 3, 1:53 AM CDT | HAIL 0.75 | 2 Nw Audubon, IA | DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 9:22 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 3, 12:03 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -377 J/kg
- Mixed-layer LCL
- 1481 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 516 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 030644
SVRDMX
IAC009-027-047-030730-
/O.NEW.KDMX.SV.W.0070.070403T0644Z-070403T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
144 AM CDT TUE APR 3 2007
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN AUDUBON COUNTY IN WEST CENTRAL IOWA...
SOUTHERN CARROLL COUNTY IN WEST CENTRAL IOWA...
SOUTHEASTERN CRAWFORD COUNTY IN WEST CENTRAL IOWA...
* UNTIL 230 AM CDT
* AT 143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
IRWIN...OR 38 MILES SOUTH OF IDA GROVE...AND MOVING EAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MANNING BY 155 AM CDT...
COON RAPIDS AND 8 MILES SOUTH OF GLIDDEN BY 215 AM CDT...
THE TOWNS OF ASPINWALL...GRAY...TEMPLETON...DEDHAM...WILLEY AND
RALSTON ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.
LAT...LON 4193 9551 4186 9549 4186 9510 4161 9510
4172 9475 4185 9476 4188 9465 4210 9463
$$
KINNEY2 follow-up statements
000
WWUS53 KDMX 030705
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
205 AM CDT TUE APR 3 2007
IAC009-027-047-030730-
/O.CON.KDMX.SV.W.0070.000000T0000Z-070403T0730Z/
CRAWFORD IA-CARROLL IA-AUDUBON IA-
205 AM CDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
AUDUBON...SOUTHERN CARROLL AND SOUTHEASTERN CRAWFORD COUNTIES UNTIL
230 AM CDT...
AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF MANILLA
TO MANNING TO AUDUBON...MOVING EAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GLIDDEN BY 230 AM CDT...
THE TOWNS OF ASPINWALL...GRAY...AUDUBON AIRPORT...TEMPLETON...
DEDHAM...HALBUR...WILLEY...CARROLL AIRPORT AND RALSTON ARE ALSO IN
THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4193 9551 4186 9549 4186 9510 4161 9510
4172 9475 4185 9476 4188 9465 4210 9463
$$
KINNEY000
WWUS53 KDMX 030728
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
228 AM CDT TUE APR 3 2007
IAC009-027-047-030738-
/O.EXP.KDMX.SV.W.0070.000000T0000Z-070403T0730Z/
CRAWFORD IA-CARROLL IA-AUDUBON IA-
228 AM CDT TUE APR 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN AUDUBON...SOUTHERN
CARROLL AND SOUTHEASTERN CRAWFORD COUNTIES HAS BEEN ALLOWED TO
EXPIRE...
AT 226 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4193 9551 4186 9549 4186 9510 4161 9510
4172 9475 4185 9476 4188 9465 4210 9463
$$
KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:00 PM CDT, 10 hours 44 minutes earlier.
Area forecast discussion, Apr 2, 3:00 PM CDT, 10 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 300 PM CDT MON APR 2 2007 .SHORT TERM /TONIGHT/... SFC ANALYSIS CONTINUES TO SHOW WARM FRONT JUST TO THE SOUTH OF THE CWA THIS AFTERNOON...WITH MOISTURE RAPIDLY RETURNING AS EXPECTED. GFS HAD A GOOD HANDLE ON LIGHT SHOWER ACTIVITY AND STRONG ELEVATED THETA ADVECTION THAT BEGAN OVERNIGHT AND CONTINUES LATE MORNING ALONG WEAK TROUGH ACROSS CENTRAL IA ATTM. MOISTURE PLUME BEGINNING TO ADVANCE QUICKLY ACROSS OK/KS WITH LOWER 50 DEW POINTS ALREADY APPROACHING KMCI. XPECT WARM FRONTAL BOUNDARY TO LIFT NORTH THIS AFTERNOON WITH ELEVATED CONVECTION DEVELOPING ALONG THE BOUNDARY DURING THE EVENING HOURS. AS THE CONVECTION GETS GOING THIS EVENING ACROSS NORTHERN MO/EASTERN NE EXPECT IT TO LIFT NORTH AND BEGIN TRACKING EAST NORTHEAST IN H700 FLOW AS CENTRAL ROCKIES SHORT WAVE BEGINS TO INTERACT WITH MOISTURE/BOUNDARIES. MIDLVL WINDS OF 30-50KTS WILL BE SUFFICIENT FOR SUPERCELLS AND MAIN THREAT AGAIN LARGE HAIL. DEPENDING ON STRENGTH OF BOUNDARY LAYER INVERSION...WIND SHOULD NOT BE THE MAIN ISSUE. HOWEVER...PER SPC...IF BOUNDARY LIFTS FAR ENUF NORTH...SOME SFC BASED CONVECTION COULD BE REALIZED IN THE SOUTH. GFS PROGS BEST MUCAPE ACROSS SOUTH CENTRAL IA BETWEEN 03 AND 06Z. MODELS CONTINUE TO ADVERTISE WELL PRONOUNCED DEFORMATION ZONE AND INCREASING THETAE AXIS FROM 06-12Z ACROSS EASTERN HALF OF CWA. EXPECT THUNDER TO CONTINUE THRU THE NIGHT WITH DECENT QPF AMOUNTS UPWARDS OF 1 INCH IN SOME OF THE HVR STORMS AS SFC LOW NOW IN EASTERN CO AS LOW TRACKS EAST INTO SOUTHEAST IOWA BY 12Z TUES. WRF MODEL HAS INITIATION BEGINNING 00 THIS EVE OVER NW IOWA. PREFER GFS/RUC SOLN PLACEMENT FARTHER SOUTH AS SFC WINDS CONTINUE TO BACK TO THE NORTHEAST ACROSS CENTRAL IA ATTM WITH INITIATION ALSO AROUND THE 23 TO 01Z HOUR. ALSO...MOISTURE CONVERGENCE LOOKS TO BE MAXIMIZED OVER SOUTHEAST NEBRASKA AT START...WITH SOME CU ALREADY DEVELOPING THERE AT 18Z THIS AFTERNOON. GFS BUFR SOUNDINGS FOR THE AFTERNOON EVE CONTINUE TO SHOW BEST INSTABILITY WILL BE I80 SOUTH WITH LIMITED TO NO INSTABILITY NORTH OF US 20. THUS...ATTM FEEL BEST SVR THREAT OVER THE SOUTHERN HALF OF THE AREA FOR THIS EVENING AND OVERNIGHT HOURS. SOUNDINGS SHOW LITTLE SFC BASED ISSUES OVER SOUTHERN IOWA...ALONG THE SOUTHERN TIER ONE BORDER...SOME HINT AT SFC BASED POSSIBLE LATE THIS EVENING AND THROUGH 06Z. AFTER THE LOW TRACKS EAST TUESDAY...PRESSURE RISES AND STRONG GRADIENT MAKE FOR A BREEZY DAY WITH WIND ADV PROBABLE OVER PORTIONS OF THE CWA FOR TUESDAY. BOUNDARY LAYER WILL REMAIN WELL MIXED DURING THE NIGHT HOURS FOR TUESDAY NIGHT AND WED...WITH WINDS TO 30 MPH FOR AN EXTENDED PERIOD OF TIME. .LONG TERM /TUESDAY THROUGH MONDAY/... REMAINDER OF THE PACKAGE LOOKS SIMILAR TO THE PAST FEW DAYS MODEL RUNS. COLDER TEMPS WILL BE THE NORM WITH LITTLE CHANGE THROUGH THE WEEKEND. THOUGH HIGH PRESSURE WILL BE BUILDING ACROSS THE AREA ...SUFFICIENT ENERGY ROTATING AROUND THE PARENT H500 LOW OVER EASTERN CANADA AND THE GREAT LAKES WILL PROVIDE FOR REINFORCING SHOTS OF COLD AIR ACROSS THE UPPER MIDWEST AND CENTRAL PLAINS. AT WORST...EXPECT SOME CLOUDS/FLURRIES/SPRINKLES WITH THIS PATTERN THOUGH ATTM...DIFFICULT TO PEG HOW FAR WEST/SOUTH TO EXTEND. NORTHEAST WOULD BE MOST IN LINE FOR ANY PERSISTENT ACTIVITY. GEM/EURO STILL HAVE THE NOD AS FOR TIMING AND HAVE CONTINUED COOL PATTERN AND TEMPS THROUGH 7 DAY PERIOD AS LITTLE CHANCE THAT H500 TROUGH WILL BE MOVING EAST WITH BLOCKING FLOW IN PLACE. THUS...MADE LITTLE CHANGES TO OUT PERIODS OTHER THAN A FEW TEMP MODIFICATIONS SINCE YESTERDAY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && REV
Hazardous weather outlook, Apr 2, 9:18 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 918 PM CDT MON APR 2 2007 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-032045- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 918 PM CDT MON APR 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF CENTRAL IOWA. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS NORTH OF U.S. HIGHWAY 30 CAN BE EXPECTED THROUGH 4 OR 5 AM. HAIL...UP TO GOLF BALL SIZE...WILL BE THE MAIN THREAT WITH THESE STORMS WITH A SECONDARY THREAT FOR HIGH WIND. AFTER MIDNIGHT...AN AREA OF STRONG TO SEVERE STORMS WILL MOVE IN OUT OF NEBRASKA FROM U.S. HIGHWAY 30 SOUTH. THESE STORMS WILL ADVANCE EAST ACROSS THE SOUTH HALF OF THE STATE THROUGH THE NIGHT. THE MAIN THREAT FROM THESE STORMS WILL BE HAIL AND HIGH WINDS...WITH A LOW THREAT FOR ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE SOUTHEAST OF A WATERLOO...DES MOINES...TO LAMONI LINE IN THE MORNING TUESDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER MUCH OF THE STATE TONIGHT.
In the hours before
Local storm report, Apr 2, 10:11 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1011 PM CDT MON APR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM HAIL DUNCOMBE 42.47N 94.00W
04/02/2007 E0.88 INCH WEBSTER IA PUBLIC
HAIL FELL FOR ABOUT 10 MINUTES.
&&Local storm report, Apr 2, 10:12 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1012 PM CDT MON APR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL 7 E KAMRAR 42.39N 93.59W
04/02/2007 E1.00 INCH HAMILTON IA NWS EMPLOYEE
1003 PM HAIL DUNCOMBE 42.47N 94.00W
04/02/2007 E0.88 INCH WEBSTER IA TRAINED SPOTTER
&&
CCOGILLocal storm report, Apr 2, 10:25 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1025 PM CDT MON APR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL ALDEN 42.51N 93.38W
04/02/2007 E1.00 INCH HARDIN IA TRAINED SPOTTER
&&
JJOHNSONLocal storm report, Apr 2, 10:53 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1053 PM CDT MON APR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 1 N IOWA FALLS 42.54N 93.27W
04/02/2007 E1.00 INCH HARDIN IA TRAINED SPOTTER
&&
JJOHNSONLocal storm report, Apr 2, 10:57 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1057 PM CDT MON APR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 6 SE HUDSON 42.36N 92.37W
04/02/2007 E1.75 INCH BLACK HAWK IA BROADCAST MEDIA
GOLFBALL HAIL OBSERVED AT INTERSECTION OF COUNTY ROAD D35
AND STATE HIGHWAY 21 NEAR HAMLET OF EAGLE CENTER.
&&
CCOGILLocal storm report, Apr 2, 11:15 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1115 PM CDT MON APR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 4 SW CEDAR FALLS 42.48N 92.51W
04/02/2007 E0.75 INCH BLACK HAWK IA TRAINED SPOTTER
&&
JJOHNSONThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:02 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Webster, Wright | 43 min |
| Apr 2, 9:20 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton | 40 min |
| Apr 2, 9:24 PM CDT | Severe Thunderstorm Warning | DMX | Franklin | 36 min |
| Apr 2, 9:34 PM CDT | Severe Thunderstorm Warning | DMX | Webster | 41 min |
| Apr 2, 9:41 PM CDT | Severe Thunderstorm Warning | DMX | Grundy | 34 min |
| Apr 2, 9:45 PM CDT | Severe Thunderstorm Warning | DMX | Wright | 45 min |
| Apr 2, 9:50 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun | 55 min |
| Apr 2, 9:57 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 33 min |
| Apr 2, 9:59 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton | 46 min |
| Apr 2, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Franklin | 43 min |
| Apr 2, 10:20 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 40 min |
| Apr 2, 10:28 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 47 min |
| Apr 2, 10:33 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 42 min |
| Apr 2, 10:44 PM CDT | Severe Thunderstorm Warning | DMX | Franklin | 46 min |
| Apr 2, 10:47 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton | 43 min |
| Apr 2, 10:49 PM CDT | Severe Thunderstorm Warning | DMX | Grundy | 41 min |
| Apr 2, 10:55 PM CDT | Severe Thunderstorm Warning | DMX | Webster | 65 min |
| Apr 2, 10:58 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 47 min |
| Apr 3, 1:38 AM CDT | Severe Thunderstorm Warning | DMX | Cass | 37 min |
| Apr 3, 2:13 AM CDT | Severe Thunderstorm Warning | DMX | Hardin | 47 min |
| Apr 3, 2:20 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Guthrie | 40 min |
| Apr 3, 2:23 AM CDT | Severe Thunderstorm Warning | DMX | Greene | 37 min |
| Apr 3, 2:27 AM CDT | Severe Thunderstorm Warning | DMX | Grundy | 33 min |
| Apr 3, 2:32 AM CDT | Severe Thunderstorm Warning | DMX | Polk | 43 min |
| Apr 3, 3:04 AM CDT | Severe Thunderstorm Warning | DMX | Decatur, Ringgold | 41 min |
| Apr 3, 3:11 AM CDT | Severe Thunderstorm Warning | DMX | Clarke | 34 min |
| Apr 3, 3:27 AM CDT | Severe Thunderstorm Warning | DMX | Lucas | 48 min |
| Apr 3, 3:38 AM CDT | Severe Thunderstorm Warning | DMX | Marion | 37 min |
| Apr 3, 3:45 AM CDT | Severe Thunderstorm Warning | DMX | Decatur, Wayne | 42 min |
| Apr 3, 3:56 AM CDT | Severe Thunderstorm Warning | DMX | Monroe | 49 min |
| Apr 3, 4:02 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 43 min |
| Apr 3, 4:44 AM CDT | Severe Thunderstorm Warning | DMX | Davis | 46 min |
| Apr 3, 2:05 PM CDT | Wind Advisory | DMX | Appanoose, Black Hawk, Boone, Bremer, Butler, Calhoun and 34 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.